# SDR 96ZZZX4078

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56678
- Make and model: Piper PA-28-140
- Aircraft serial: 287425016
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Part number: 63900174
- Condition: Worn
- Location: Flap Control
- Part time: 1,574 hours
- Component: 6378100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING WORN OUT AFTER 1,573 HOURS.  SHOULD KEEP 500-HOUR INSPECTION OF BOLT AND BUSHING PER PIPER INSPECTION FORM EVEN IF MODIFIED IAW PIPER SB 965.
